# SDR AU980636

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: MF171ANSETTSN
- Condition: Faulty
- Location: Lg Steering
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BRAKE STEERING CONTROL UNIT K5 RELAY FAILED.  ELECTRO/HYDRAULIC STEERING MODULE ALSO FAULTY.  PART TC:  12,636.
